# SDR USAA001875

- Difficulty date: November 3, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N431US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24553
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 31,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM 2 INCH BY 3 INCH, STATION 328, BL 0 CABIN FLOORBEAM.  CORROSION LEVEL 1.  INSTALLED NEW T-CAP PER SRM 53-10-51 FIG 205.  (M)
